# SDR PNSA970104

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUT LOW, SERVICED, NO LEAKS NOTED.
